Mupirocin sulfa

Common Questions and Answers about Mupirocin sulfa

bactroban

I had just went to the doctor for a bladder infection and just got done with antibiotics called Bactrum(Sulfa). Then this rash showed up.I feel like it may be starting to go away. It is the third day I am on the antibiotic. But it seems to also be spreading slowly to different places. I am worried that it will not go away.
The lesions lOOK just like what I see online for impetago photos and the derm did just give me mupirocin topical so he must now be considering it possible impetago.......it might, might be improving ???? on this the third day of mupirocin but if it is it is very SLOW improvement (if any) and still some new lesions come daily. It is a blistery type rash. It does not itch but is VERY painful and bleeds or oozes clear fluid. Until they drain, the area swells which hurts a lot.
even if staph o.k b/c looked fine. Given Mupirocin? 7/21 Brother had been sick tested neg. for strep again asked about Joshuas leg, on way home scratch scar open and oozing 7/25 On vac. in Florida at allergist Joshua swollen and hives told to take Zyrtic and given Predisone 7/26 E.R.
Apply warm compresses on the boil and keep the area clean and apply topical antibiotics like Mupirocin. Drainage is done by surgery only when it becomes soft and forms a head. Give some over the counter pain reliever and consult a doctor for examination. Also continue the antibiotics that the doctor has prescribed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
Bactroban is actually mupirocin not an ointment of Bactrim. So it is a different antibiotic. If you were allergic to Bactrim (sulfamethoxazole/trimethoprin) I would think you would react to it all over your body if it is a pill form. A lot of people are allergic to the sulfa drug in the Bacterim. Did you have a pill or ointment? The ointment is called Bactroban (Mupirocin). So if you took the bactrim pill for your sinus infection you usually break out all over or at least on the chest.
Hi and so sorry you are going through all this. You are probably allergic to the sulfa drug in the Bacterim (ampicillin/sulbactam) and the Keflex I don't know but can be allergic to any drug/antibiotic. I'm allergic to Murpirocin, neosporin, bacitracin, clindamycin, metronidazole all topicals and had a syncope from a tetracycline type drug. My brother is anaphylaxic to penicillin. It sounds like you can tolerate Mupirocin but the topical isn't enough for your tissue infection.
During the past 11 months, I took Cipro, 2 pills, after the dilation, nothing after the dynamic work up, and three days of sulfa pills after the cystoscope. My primary care doctor also put me on a 10 day regime of Cipro earlier this year as a urine sample showed some infection. In spite of these regimes, the irritation is still there. I tried treating externally with an anti-fungal cream, Advanced Sensitive medicated cream containing Benxocaine 5%, Benzalkonium chloride 0.
it smells bad but is very affective at bringing it to a head.you can get Bactroban ointment(a mupirocin ointment ,which was doctor prescribed to me,which helps also..
What antibiotics has the ID doc had you on? Are you allergic to penicillin or sulfa drugs? There are a couple of antibiotics that are new that are for resistant strains of MRSA. The problem is some of these antibiotics can ruin your hearing and kidneys. So, the doctor may be trying to save these. If all else failed then they would give it to you (if it became totally life threatening or got into your blood). But you can let me know what antibiotics they have used and I can take a look.
//www.merck.com/mmpe/sec08/ch091/ch091b.
He has no fever but he does say it itches him and when it pops he says it burns its only on the legs never have seen them anyway else on his body and they are smell to nickel size clear blisters and clear liquid they tired Bactroban and mupirocin they told me to put it in the nose for 5 days two times and on his legs did that and they,re still coming.
MedHelp Health Answers